# SDR AALA202302139204

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 38,453 hours, 15,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT ABOVE OVERHEAD BIN AT 12FED INOPERATIVE. REMOVED AND REPLACED EMERGENCY AISLE OVERHEAD LIGHT ASSEMBLY PER AMM 33-51-03.
